MAUDE Adverse Event Report: ROCHE DIAGNOSTICS MAGNESIUM GEN.2; PHOTOMETRIC METHOD, MAGNESIUM

ROCHE DIAGNOSTICS MAGNESIUM GEN.2; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 06407358190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The qc was acceptable.The field service representative replaced the gear pump, flushed out the naoh with hot water and acid, replaced the syringe seals, replaced the vacuum diaphragms, checked the rinse consumption from the syringes, and checked the naoh concentration.He performed tests with acceptable results.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable magnesium gen.2 results for 1 patient sample on a cobas 8000 c702 module.The initial result was 2.67 mg/dl.The sample was repeated on another module, and the results were 2.11 mg/dl, 2.02 mg/dl, and 2.07 mg/dl.The repeated results were believed to be correct.The sample was repeated because the customer has had ongoing issues.
 
Additional Manufacturer Narrative
The investigation was unable to determine a specific root cause and did not identify a product problem.The issue appeared to be resolved by the service actions.

Brand Name
MAGNESIUM GEN.2
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21917475
Report Number1823260-2025-01290
Device Sequence Number9022494
Product Code JGJ
UDI-Device Identifier04015630930821
UDI-Public04015630930821
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K983416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number06407358190
Device Lot Number839001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown